Ann B. Mullikin
think at francomm.com
Sun Jun 18 11:52:24 EDT 2006
----- Original Message -----
From: BiscuitBoy714 at aol.com
To: ibogaine at mindvox.com
Sent: Sunday, June 18, 2006 9:38 AM
Subject: Re: [Ibogaine]Hey Callie
In a message dated 6/17/06 6:01:06 PM Eastern Daylight Time, CallieMimosa at aol.com writes:
I have been having a lot of edema of feet and ankles. I had blowed it off as my Hep C but it isn't. I have beginning changes indicating congestive heart failure. That scares me!
Callie that was happening to me right before I got treated with the Ibogaine. My feat and legs were swelling and my doc had my mother rush me to the hospital and I had a ekg hooked to me before I lay down. They scared the shit outta me. I never even considered heart problems. Great I was thinkin', fucked up heart too, right after I finish the interferon, this figures!! But they were worong and it turned out that the Methadone was causing the swelling. It happens more than the pharmacies want to admitt. It's a small world ya know, my son has a friend that just got back from Nashville. He said he was in one of the best re-habs in the states down there. He thought very highly of it. I wish I could remeber the name of it.................hmmmmmmmm o well. Lokks like KY is gonna get wet today. Damn, I wanted to fish today too for fathers day. Skeeter
**I remember that day as clearly as if it was yesterday. Both of us were very nervous about his big fat ankles and puffy feet. So, we called his Hep C doc and made
him nervous too. At the first suggestion we shot right up to the ER at Albany Med and made the staff there nervous too. They did a big assortment of tests including
a spinal tap - couldn't find anything to blame it on. We came home with a script for Furosomide (sp) and he peed out tons of water but not enough to completely do
away wtih the swelling. This continued until post IBO when the swelling miraculously disappeared. Once the methadone was gone, so was the swelling. Just
to reinforce BiscuitBoy's post with an actual witness..............
love to all
-------------- next part --------------
An HTML attachment was scrubbed...
More information about the Ibogaine